-polars in partially ordered sets
Časopis pro pěstování matematiky (1970)
- Volume: 095, Issue: 4, page 416-419
- ISSN: 0528-2195
Access Full Article
topHow to cite
topReferences
top- Birkhoff G., Lattice theory, Amer. Math. Soc. Colloquium Pulications, vol. 25, third edition. 1967. (1967) Zbl0153.02501MR0227053
- Byrd R. D., -polars in lattice ordered groups, Czechosl. Math. J. 18 (93) (1968), 230-239. (1968) Zbl0174.06004MR0227066
- Jakubik J., -polars in lattices, Časop. Pěst. Mat. (Im Druck). Zbl0199.32202MR0274352